# SDR SWAA2025121533026

- Difficulty date: November 8, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277, STR 10R IN PASSENGER CABIN.  REPLACED TIE CLIP IAW SRM 51-10-02-0G-0, STEP 9, SRM 51-40-02-0G-0, AND DWG 141A1110, SHEET 18, REV -.
